# SDR SWIA202054860

- Difficulty date: November 8, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 613.00 STRG 19RT STRINGER CLEAT CORRODED, MARKED.  C-CHECK RO 12/26/2020.  REPLACED  CORRODED CLEATS AT STRINGER 19R AND FS 613.0 WITH NEW FABRICATED CLEAT PN SH670-35027-3 (FABRICATED ON CAMP NR 21814832), REF CRJ 900 SRM.
